Ask a Vet and Get Your Veterinary Questions Answered.
Hi, I'm Dr. Peter. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply ASAP.
1- How much hydrogen peroxide did you give her?
2- How long has it been since she took the Gabapentin?
3- Is the hydrogen peroxide 3%?
Friend, if you gave 1/4 of a cup of hydrogen peroxide 3% and she did not vomit do not give her anymore peroxide; she got 59 mls which is significant for a dog have her size. If you give more peroxide there is a risk of her developing hemorrhagic gastroenteritis. The next step is having her seen within the hour by your vet to make her vomit with a medication called apomorphine. So, I would get moving and go to the nearest veterinarian.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.
What was in the vomit?